# SDR 96ZZZX2741

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1568 Rbl 16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LAVATORY AREA AT FS 1568, RBL 16 TO RBL 34, HAS CORRODED ANGLE.  REMOVED DAMAGED ANGLE.  FABRICATED NEW ONE IAW SRM 53-2-0 PER ORIGINAL.  INSTALLED IAW SRM 51-3-0.
